Journal article icon

Journal article

Hochschild cohomology of Hecke algebras

Abstract:
We compute the Hochschild cohomology HH*(B) of an arbitrary block B of the Hecke algebra H=H(n,q) of the symmetric group Sn at a primitive th root of unity q, over a field of characteristic zero. © 2011 Elsevier Inc.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF ALGEBRA More from this journal
Volume:
336
Issue:
1
Pages:
391-394
Publication date:
2011-06-15
DOI:
EISSN:
1090-266X
ISSN:
0021-8693
Language:
English
Keywords:
Pubs id:
pubs:149838
UUID:
uuid:fd481e56-9acf-4079-9ff6-8d3d3a7052af
Local pid:
pubs:149838
Source identifiers:
149838
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP